Top 9 Mouth Mask Flu – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Mucinex

#ad

Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Powerful Multi-Symptom Relief, 40 caplets 24 Day time + 16 Night time, Fast Release

#ad
Mucinex #ad - Night time multi-symptom relief: maximum strength nightshift Severe Cold and Flu helps reduce fever, headache, sneezing, runny nose, minor aches and pains, nasal congestion that leads to stuffy nose, relieve cough, sore and itchy throat and allergy symptoms.1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine.

Night time active ingredients per caplet: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Phenylephrine HCI - Nasal Decongestant; Triprolidine HCI - Antihistamine. Day time multi-symptom relief: maximum strength day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal and sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat.

No. 1 trusted cold and cough brand: no. 1 cold and cough brand doctors trust for themselves and their families and No. 1 pharmacist Recommended Expectorant. Maximum strength mucinex fast-max day cold and flu and nightshift night severe cold and flu: fast release, powerful multi-symptom Relief medicine. Day time active ingredients per caplet: contains Acetaminophen - Pain reliever; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant.
BrandMucinex #ad
ManufacturerReckitt Benckiser #ad

2. Boiron

#ad

30 Doses, Chills, Headache, Boiron Oscillococcinum Natural Relief for Flu-Like Symptoms of Body Aches, Fever, and Fatigue

#ad
Boiron #ad - The boiron promise: we believe there’s more than one way to feel better. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, headache, chills & fever. Our tablets, or known drug interactions.

Safe for ages 2 & up, take at the first sign of flu-like symptoms. Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required. Since 1932, we have been committed to providing quality medicines. Our promise is your satisfaction. Non-drowsy, botanical, easy-to-take relief! Homeopathic medicine uses highly diluted biological, & topical treatments work with your body without the risk of contraindications, pellets, or mineral substances to relieve symptoms.

As a world leader in homeopathy, our passion is your health. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.
BrandBoiron #ad
ManufacturerBoiron #ad
Height4.33 Inches
Length4.76 Inches
Weight0.1 Pounds
Width2.39 Inches
Part NumberABO-098
ModelABO-098

3. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - For adults and children 12 years of age and over. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg. Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg.

The hot liquid provides a soothing effect. Do not take more than 5 packets in 24 hours unless directed by a doctor. Hsa and fsa eligible product. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors.

Tackles your worst cold, flu and cough symptoms. Perfect for day or night. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. Both can be taken every 4 hours, while symptoms persist.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad
Height5.11 Inches
Length3.25 Inches
Weight0.4 Pounds
Width4 Inches
Part Number79191200
Model79191200

4. NNPCBT

#ad

100PCS 3 Ply Black Disposable Face Mask Filter Protection Face Masks

#ad
NNPCBT #ad - 4. Black disposable face mask. 1. 3 layers face mask -It's made of 3 layers fabric. 5. Package include 100pcs, please confirm carefully when placing an order. 3. Made of friendly material, great choices for you or your family. 2. Unique designed-comfortable elastic earloop, extra-soft ear loops eliminate pressure to the ears.
BrandNNPCBT #ad
ManufacturerNNPCBT #ad
Weight0.75 Pounds
Part NumberNNPCBT
ModelPR-Black-100
Warranty2 year manufacturer

5. Mederma

#ad

Mederma Cold Sore Discreet Healing Patch, A Patch That Protects and conceals Cold Sores, 15 Count

#ad
Mederma #ad - To help reduce redness, swelling, tingling, Itching & Burning of the cold sore. *. Fast healing ultra-thin hydrocolloid Gel provides a moist environment to help: relieve pain, reduce the blistering and prevent scabbing. Discreet translucent patch blends in with the skin and instantly hides cold sores. Acts as a protective barrier to help reduce contamination and prevent the cold sore from worsening. Compared to the result without the usage of cold sore patch. Easy to apply and stays in place for up to 12 hours and provides non-stop protection from day 1.
BrandMederma #ad
ManufacturerAmazonUs/MEEJ7 #ad
Height0.8 Inches
Length6.1 Inches
Width4.3 Inches
Part NumberMDCPZUSA

6. Vicks

#ad

Sore Throat, Vicks DayQuil & NyQuil LiquiCaps, Fever, Cough, Day & Night Relief, 72 LiquiCaps 48 DayQuil, Cold & Flu Relief, & Congestion Relief, 24 NyQuil

#ad
Vicks #ad - 1 pharmacist recommended over-the-counter cold & Cough medicine from Vicks, the world’s #1 Selling cough & Cold brand. Temporarily relieves common cold & flu symptoms, including nasal congestion, sore throat, cough due to minor throat and bronchial irritation, minor aches & pains, headache, and fever.

Nyquil nighttime relief. Multi-symptom relief with nyquil cold & flu, which also contains a nasal decongestant and DayQuil cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive.

Powerful cold symptom relief, day or night. Temporarily relieves common cold & flu symptoms, headache, minor aches and Pains, including cough due to minor throat and bronchial irritation, sore throat, fever, runny nose and sneezing so you can sleep. Get powerful 6-symptom relief with DayQuil/NyQuil LiquiCaps. Dayquil non-drowsy, multi-symptom daytime relief.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

7. Vicks

#ad

And Congestion Day and Night Relief, Green & Red, Fever, Sore Throat, Vicks DayQuil and NyQuil Severe, Cough, Flu, Cold, 48 Count 32 DayQuil + 16 NyQuil, Maximum Strength

#ad
Vicks #ad - Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, sore throat, fever, such as cough, day or night. Nyquil severe relieves your sneezing, headache, and cough, fever, minor aches & pains, sore throat, runny nose, so you can get the rest you need.

Use only the dose cup provided. Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Maximum strength cold & flu relief. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat.

Pain relief & fever reducer. Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Our smallest most powerful nighttime liquicap. Smallest branded, 4-active, maximum strength daytime liquicaps.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

8. Wecolor

#ad

Wecolor 100 Pcs Disposable 3 Ply Earloop Face Masks, Office and Outdoors Blue, School, Suitable for Home

#ad
Wecolor #ad - Elastic ear loop: high elastic ear loop, pose less press to ears and face, avoid the uncomfortableness from long-time use. Best gift for family and friends. Considerate design: embedded nose clip can help fit the nose bridge, reduce the fogging on the eyeglasses. A must for personal and home: perfect personal care pack for daily use, school and outdoors, for home and office, service staff and personal needs. Manufacturer. 3-ply and breathable: 3 ply layers can better block the small particles in air and filter it, reduce the mugginess for wearing mask.
BrandWecolor #ad
ManufacturerWecolor #ad
Height4 Inches
Length9 Inches
Weight0.44 Pounds
Width6 Inches
Part Number653892793279
ModelWL100H
Warranty1 year

9. Amazon Basic Care

#ad

Amazon Basic Care Cold & Flu Relief Multi-Symptom Daytime/Nighttime Combo Pack Softgels; Cold Medicine, 48 Count

#ad
Amazon Basic Care #ad - Nighttime cold and flu medicine provides multi-symptom relief of headache, sore throat, cough, fever, runny nose, sneezing, and minor aches and pains.

Cold and flu: influenza flu and the common cold are respiratory illnesses caused by viruses. A cold medicine like cold & Flu Relief Multi-Symptom Daytime/Nighttime can help. Pain reliever and fever reducer: Both Daytime and Nighttime cold medicine contain acetaminophen to help relieve aches, fever and sore throat. Active ingredients: compare to the active ingredients in Vicks DayQuil Cold & Flu and Vicks NyQuil Cold & Flu. Non-drowsy daytime cold and flu medicine provides multi-symptom relief of headache, cough, sore throat, fever, nasal congestion, and minor aches and pains.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.25 Inches
Length4.38 Inches
Width2 Inches
Part Number58072
Model58072